Taiwanese Journal of Mathematics

FIXED POINT THEOREMS FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN PRODUCT SPACES

P. Vijayaraju

Full-text: Open access

Abstract

The purpose of this paper is to prove xed point theorems for certain type of asymptotically nonexpansive mappings in product of two locally convex spaces. These results generalize the theorems of Kirk and Yanez [7] and the author [9].

Article information

Source
Taiwanese J. Math., Volume 2, Number 1 (1998), 97-105.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406897

Digital Object Identifier
doi:10.11650/twjm/1500406897

Mathematical Reviews number (MathSciNet)
MR1609484

Zentralblatt MATH identifier
0907.47053

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]
Secondary: 46O06

Keywords
fixed points asymptotically nonexpansive uniformly asymptotically regular maps product spaces

Citation

Vijayaraju, P. FIXED POINT THEOREMS FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN PRODUCT SPACES. Taiwanese J. Math. 2 (1998), no. 1, 97--105. doi:10.11650/twjm/1500406897. https://projecteuclid.org/euclid.twjm/1500406897


Export citation